# SDR SIMA20211229006

- Difficulty date: December 29, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,792 hours, 36,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 IS CRACKED AROUND RIVET HOLES AT STR 18L-C/A-COMPLETE: C/W FRAME 67 SPLICE REPAIR AT STR,18L IAW SRM 53-00-04 ITEM #4 FIG.201.
